question-icon

Should Continuous Medical Treatment Be Administered For Recurrent Skin Irritation?

default
Posted on Mon, 9 May 2022
Question: good morning doctor. wanted to inform you that for past 5 days I am having skin irritation and my family doctor given me avil injection and tablets. its heeling at one place and starting at another place. so please advise.
doctor
Answered by Dr. Asmeet Kaur Sawhney (35 minutes later)
Brief Answer:
Seems to be urticaria, upload pictures, answer few questions

Detailed Answer:

Hi,

I need to ask you few questions:
Is skin irritation associated with rash?
If yes are the rashes persistent or disappear after sometime?
Is there any recent history of fever, cough, sore throat, loose motions or pain abdomen?
Have you taken any medicines in the recent past?
Do you have any chronic ailments?
Also upload pictures of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.

Regards
Dr. Asmeet
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (29 minutes later)
thank you doctor for quick response. . irritation with rashes, yesterday night I was thinking it reduced but morning again it started. last week I had stomach pain due to indigestion and doctor gave me tablets for free motion and now no pain. but the skin irritation is to much. . please find attached the pictures.
doctor
Answered by Dr. Asmeet Kaur Sawhney (50 minutes later)
Brief Answer:
Eczematous rash, topical steroid, antihistaminic & oral steroid if required

Detailed Answer:

Hi,

It looks like an eczematous rash.
I would recommend you to apply topical steroid like Clobetasol propionate cream diluted in a moisturizing lotion in the ratio of 1:3 twice daily and take antihistaminic like tablet cetrizine10 mg twice daily for 10 days.

If the rash doesn’t improve in 3-4 days you might require a short course of oral steroids like tablet tablet prednisone 20 mg once daily for 7-10 days.
Steroids are prescription drugs and you need to see the doctor in person to get them.

I hope to have answered your query and would be happy to answer any further questions.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (33 hours later)
good evening doctor,. wanted to inform you that in the evening the irritation is reaching peak and I unable to avoid scratching it . I am applying the cream suggested by you and citirizen. now I see the rashes on thigh too. please advise
doctor
Answered by Dr. Asmeet Kaur Sawhney (8 hours later)
Brief Answer:
Continue with the cream, take tablet prednisone 20 mg once daily

Detailed Answer:

Hi,

The medicines take time to act.
You can continue with the cream.
If itching is severe take a short course of oral steroids like tablet prednisone 20 mg once daily for 5 -7 days along with tablet Levocetirizine 5 mg twice daily.

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4996 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Should Continuous Medical Treatment Be Administered For Recurrent Skin Irritation?

Brief Answer: Seems to be urticaria, upload pictures, answer few questions Detailed Answer: Hi, I need to ask you few questions: Is skin irritation associated with rash? If yes are the rashes persistent or disappear after sometime? Is there any recent history of fever, cough, sore throat, loose motions or pain abdomen? Have you taken any medicines in the recent past? Do you have any chronic ailments? Also upload pictures of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly. Regards Dr. Asmeet